Metrics

From
On Interval Valued Generalized Difference Classes Defined by Orlicz Function by Ayhan Esi and Bipan Hazarika Turkish Journal of Analysis and Number Theory. 2013, 1(1), 48-53 doi:10.12691/tjant-1-1-10
Views
14346
Html 13448
Abstract 898
22 November 2013 (publication date) through 08 December 2021 *
19.27 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6224
PDF2764
Epub1233
XML1673
PPT0
Figures284
Tables270
Export: 3003
RIS958
BibTex986
Endnote1059
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
4
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com